Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Right ear clogged, pops when chew, swallow or yawn. What should i do?

I just finished zithromax , predinisone and then was put on Omnicef for 7more days. this started out as sinusitis and then right ear infection . I still cant hear out of my Right ear. feels clogged and pops when i chew, swallow or yawn. I am a nurse and had a friend look at my ear. she said it is dull and looks like it has scar tisssue but no wax. it is very hard to hear out of this ear and feels like somethiing is full on the inside of my ear. there is no drainage to outside. now its popping and feels like im in a barrel. please help;
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your query

History seems that it could be a glue ear or middle ear effusion due to Eustachian tube dysfunction.

Better to consult ENT specialist and examine. if so you need gromet insertion.

Mean while take anti histaminics like levocet, mucolytics like acetylcysteine.

Do Valsalva manure i.e. do puffiness of cheeeks with closer of nostrils and glottis. will increase pressure in nasopharynx in turn help to openup Eustachian tube.

Thanks a lot. take care.

Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor